# SDR USAA2009031690603

- Difficulty date: February 16, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N322AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 25400
- Aircraft time: 53,413 hours, 35,257 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546532
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C17 - MAJOR REPAIR - CRACK ON FRAME AT BS 480 BETWEEN S8L TO S9L.  REPAIRED FRAME AT BS 480 BETWEEN S8L TO S9L IAW TASK CARD M1C53002.
